HomePublications

Expansions of fields by angular functions

Research output: Contribution to journalArticle

Authors

  • DM Evans

Organisational units

Details

Original languageEnglish
Pages (from-to)735-751
Number of pages17
JournalJournal of the Institute of Mathematics of Jussieu
Volume7
Issue number4
DOIs
Publication statusPublished - 2008
Peer-reviewedNo

View graph of relations

ID: 826408

Related by journal
  1. Local interdefinability of Weierstrass elliptic functions

    Research output: Contribution to journalArticle

  2. The algebraic numbers definable in various exponential fields

    Research output: Contribution to journalArticle

  3. Représentations lisses de GLm(D) IV : représentations supercuspidales

    Research output: Contribution to journalArticle